King's College London

Research portal

The stochastic Cauchy problem driven by a cylindrical Lévy process

Research output: Contribution to journalArticle

Original languageEnglish
Article number10
Pages (from-to)1-26
JournalElectronic Journal Of Probability
Volume25
Issue number10
Early online date29 Jan 2020
DOIs
Accepted/In press22 Dec 2019
E-pub ahead of print29 Jan 2020
PublishedJan 2020

Documents

King's Authors

Abstract

In this work, we derive sufficient and necessary conditions for the existence of a weak and mild solution of an abstract stochastic Cauchy problem driven by an arbitrary cylindrical Lévy process. Our approach requires to establish a stochastic Fubini result for stochastic integrals with respect to cylindrical Lévy processes. This approach enables us to conclude that the solution process has almost surely scalarly square integrable paths. Further properties of the solution such as the Markov property and stochastic continuity are derived.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454